Weak formulation of singular differential expressions in spaces of functions with minimal derivatives

El-Gebeily, M. A. . Abstract and Applied Analysis 2005. 2005 (7) :691-705

Locate this article in:

Bibtex

@article{CIS-318681,
  Author = {El-Gebeily, M. A.},
  Title = {Weak formulation of singular differential expressions
in spaces of functions with minimal derivatives},
  Journal = {Abstract and Applied Analysis},
  Volume = {2005},
  Number = {7},
  Year = {2005},
  Pages = {691--705},
  Keywords = {}
}

Similar articles